# SDR UIEA2024090900887

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 98,205 hours, 16,488 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100149C
- Part serial: 1940A
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

POSSIBLE BURNING ELECTRICAL SMELL IN FLIGHT DECK WHILE A/C ON GROUND( FOUND FWD EQPT COOLING SUPPLY FAN HEATED & SMALL BURNT SMELL SO R/R EQPT COOLING SUPPLY FAN. OPS & SMELL CHECK GOOD PER AMM 21-58-01/401 & IPC 21-58-01-01. CONDITION CHECK NORMAL PER AMM 5-51-56/201. )
